MULTIPLE SCATTERING OF A LASER BEAM BY RADIATIONAL AND ADVECTIVE FOGS

Authors
  1. Tam, W.G.
  2. Zardecki, A.
Corporate Authors
Defence Research Establishment Valcartier, Valcartier QUE (CAN)
Abstract
A multiple scattering theory for a laser beam propagating in fogs is formulated in terms of the spatial-angle statistical distribution functions. A series expansion in the order of multiplicity of the scattering events is obtained for the spectral radiance and irradiance. The advantage of the present method over the method of characteristics applied to the equation of radiative transfer is discussed. Numerical results for radiational and advective fogs are presented.
Date of publication
01 Jan 1979
Number of Pages
12
Reprinted from
Optica Acta, vol 26, no 5, 1979, p 659-670
DSTKIM No
79-03508
CANDIS No
87833
Format(s):
Originator's fiche received by DSIS;Hardcopy

Permanent link

Document 1 of 1

Date modified: